# SDR DALA2021040101943

- Difficulty date: March 23, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 OUT OF LIMITS ROTARY SNUBBER PIN EXTENSION AT R1 DOOR OF CABIN PAX IN REF AMDS. CORRECTIVE ACTION: SUMMARY OF NRC S/N: 00297: ROTARY SNUBBER WAS REMOVED AND SERVICEABLE ROTARY SNUBBER WAS INSTALLED PER B757-200 AMM 52-11. (1762749)
